# SDR GAIA9528

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Part time: 49,750 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 9535 - PHL-FSD-SEA - ON APPROACH TO FSD, AFTER EXTENDING THE LANDING GEAR THE 'LANDING GEAR DOOR' LIGHT STAYED ON.  THE FLIGHT CREW CYCLED THE LANDING GEAR THREE TIMES BEFORE THE GEAR DOOR LIGHT WENT OUT. THE LANDING GEAR DOORS AND THE LANDING GEAR WERE INSPECTED NO DEFECTS NOTED.  LUBRICATED LANDING GEAR HINGE POINTS WHERE MOISTURE WAS PRESENT.  AIRCRAFT RETURNED TO SERVICE.  (M)
